# SDR COMA0860117

- Difficulty date: February 9, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 21,078 hours, 17,744 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 1 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5186 - DURING TAKEOFF, RECEIVED IDG 1 CAUTION, CONFIG SPOILERS WARNING, AND GENERATOR 1 OFF CAUTION MESSAGES.  ABORTED TAKEOFF, RETURNED TO GATE.  FOUND IDG 1 OIL LEVEL LOW.  SERVICED TO PROPER LEVEL.  NO FURTHER DEFECTS.
